Coming off of Ecstasy
- Parent Category: Drugs
- Category: Ecstasy
When an individual is high on Ecstasy they often have feelings of well-being, as many of their perceptions are distorted, but when the effects of the drug wear off, users have reported major withdrawal symptoms and long-term damage.
Some physical and psychological symptoms reported by users of Ecstasy include muscle tension, nausea, blurred vision, faintness, chills, sweating depression, sleep problems, confusion, severe anxiety and paranoia and even drug craving after the effects of the drug have worn off. And in many cases, users experience negative effects for weeks and even months after taking the drug.
"Coming off of Ecstasy was one of the worst drug withdrawals I have ever experienced. I took Ecstasy at a college party one night. I woke up the next morning with a terrible pain in my jaw and the worst headache I have ever had. It took me several days to physically recover from one night of Ecstasy use."
It has also been reported that taking Ecstasy causes long-term damage to the brain that can last for several years after taking the drug.
Street names for Ecstasy or MDMA include Adam, XTC, X, hug, beans, and love drug. MDMA first became popular in the "rave" and all-night party scene, but its use has now spread to a wide range of settings and demographic subgroups.
If you or someone you know is struggling with an addiction to Ecstasy call Narconon Arrowhead now at 800-468-6933.